# SDR ASAA0842746

- Difficulty date: March 5, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 37,178 hours, 20,381 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 656731633
- Condition: Damaged
- Location: Bs 913
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR INTERCOSTAL AT BS 913.74 RBL 51 TO RBL 56 HAS EXISTING DOUBLE DRILLED FASTENER HOLE AT O B END (SUPPORT) INTERCOSTAL AT BS 913.74 RBL 56.  REPLACED IAW B737 400 SRM CH. 51 40 05 USING BAC 1506 43 7075773511 PO NR 166385 AND INSTALLED IAW B737 400 SRM CH 51 40 02.
